| Catalog Number |
FX-410315 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "implant rupture".This record is for the left side.Device remains implanted.
Event or Problem Description
The following observations were made during surgery: "hole-non-specific", "breast asymmetry", "double capsule", "capsule slightly thickened"."patient had a fall on her breast and developed bruising of her breast and her implant has not felt the same since", "benign and round calcifications".Device has been explanted.Patient underwent capsulotomy.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b7, d.6b, d9, h6.